Skip to content
suensam
avatar
susanstop56 posted:
I have fibro and myofascial syndrome, the bottom of my feel and the outside of my nose at times is extremely cold. Does anyone know is this has anything to do with either of these illnesses and also November is the worst month for my pain anyone else?
Reply
 
avatar
fibroKimber responded:
do you take any meds?? i had that side effect when I would take tramadol (ultram)... first time my nose and face were ICY cold and painful, the next time i took it it was my hands/arms.

winter generally seems to worsen pain for most people with FM... it does for me. either extreme in the weather does. hope you feel better!!

kimber
 
avatar
susanstop56 replied to fibroKimber's response:
I take lots of meds but not tramadol. yes since I have been diagnosed over the yrs I've noticed winter does make my pain worse as does changes in weather. I also don't handle cold weather as well as I used to.


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
194 of 211 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.